Hawaiian Polyclad Flatworms: Prosthiostomids

Date
1975-10
Authors
Poulter, J.L.
Journal Title
Journal ISSN
Volume Title
Publisher
University of Hawaii Press
Volume
Number/Issue
Starting Page
Ending Page
Alternative Title
Abstract
Description
Keywords
Citation
Poulter JL. 1975. Hawaiian polyclad flatworms: Prosthiostomids. Pac Sci 29(4): 317-339.
Extent
Format
Geographic Location
Time Period
Related To
Rights
Rights Holder
Email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.